Alert archive / New York / River Flood Warnings in 2015

River Flood Warning 4, NWS Albany, NY

April 10, 2015Schoharie County, New York

NWS Albany, NY issued this river flood warning at Apr 10, 2015, 3:16 PM EDT for Schoharie County, New York. It took effect at Apr 10, 2015, 9:29 PM EDT. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Apr 10, 2015, 3:16 PM EDT (19:16 UTC)
In effect from
Apr 10, 2015, 9:29 PM EDT
Expired
Apr 13, 2015, 2:00 AM EDT
In force
53 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
Minor

County Schoharie County, NY

The radar

The Albany radar (KENX), 35 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Schoharie Creek at Gilboa Dam (GILN6).

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01350100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

112 
WGUS41 KALY 101916
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
316 PM EDT FRI APR 10 2015

NYC095-110716-
/O.NEW.KALY.FL.W.0004.150411T0129Z-150413T0600Z/
/GILN6.1.ER.150411T0129Z.150411T0600Z.150413T0000Z.NO/
316 PM EDT FRI APR 10 2015

The National Weather Service in Albany has issued a 

* Flood Warning for 
  The Schoharie Creek At Gilboa Dam.
* From this evening until late Sunday night.
* At 2 PM Friday the stage was...1129 feet.
* Temporary Flood stage is 1130.5 feet.
* Forecast...The river is forecast to reach temporary flood stage
  by 9 PM Friday and forecast to continue to rise to near 1131 feet
  around 2 AM Saturday. The river is forecast to fall below temporary
  flood stage after 8 PM Sunday.
* Impact...while the reservoir pool elevation is forecast to slightly 
  exceed the temporary flood stage of 1130.5 feet...outflows are only
  forecast to reach approximately 2,500 cfs due to current reservoir
  operations. This will cause a significant within bank rise on the 
  Schoharie Creek but will not cause flooding.

&& 
 
                  Fld   Observed              Forecast
                                       8 pm  2 am  8 am  2 pm  8 pm
Location         Stg   Stg  Day Time   Fri   Sat   Sat   Sat   Sat

Schoharie Creek
  Gilboa Dam    1130.5 1129.3 Fri 2 PM  1130.4  1130.8  1130.8  
1130.7  1130.6
 
&& 
 
LAT...LON 4247 7449 4234 7451 4238 7435 4249 7434
                                      

$$
7 follow-up statements
522 
WGUS81 KALY 110225
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1025 PM EDT FRI APR 10 2015

NYC095-111425-
/O.EXT.KALY.FL.W.0004.000000T0000Z-150413T1200Z/
/GILN6.1.ER.150410T2337Z.150411T1200Z.150413T0600Z.NO/
1025 PM EDT FRI APR 10 2015

The Flood Warning continues for
  The Schoharie Creek At Gilboa Dam.
* Until Monday morning.
* At 9 PM Friday the stage was 1130.6 feet.
* Temporary Flood stage is 1130.5 feet.
* The reservoir is forecast to continue rising to near 1131.1 feet by 8 AM
  Saturday and forecast to continue to hold around 1131 feet through Sunday.
  The reservoir is forecast to fall below temporary flood stage after 2 AM
  early Monday morning.
* Impact...At 1132 feet...While the reservoir pool elevation is forecast to slightly 
  exceed the temporary flood stage of 1130.5 feet...outflows are only
  forecast to reach approximately 3,500 cfs due to current reservoir
  operations. This will cause a significant within bank rise on the 
  Schoharie Creek but will not cause flooding.

&& 
 
                  Fld   Observed              Forecast
                                        2 am    8 am   2 pm   8 pm    2 am
Location         Stg   Stg  Day Time    Sat     Sat    Sat    Sat     Sun
 
Schoharie Creek
  Gilboa Dam    1130.5 1130.6 Fri 9 PM 1130.9 1131.1 1131.1  1130.9  1130.8
 
&& 
 
LAT...LON 4247 7449 4234 7451 4238 7435 4249 7434
                                      

$$
249 
WGUS81 KALY 110228
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1028 PM EDT FRI APR 10 2015

NYC095-111428-
/O.CON.KALY.FL.W.0004.000000T0000Z-150413T1200Z/
/GILN6.1.ER.150410T2337Z.150411T1200Z.150413T0600Z.NO/
1028 PM EDT FRI APR 10 2015

The Flood Warning continues for
  The Schoharie Creek At Gilboa Dam.
* Until Monday morning.
* At 9 PM Friday the stage was 1130.6 feet.
* Temporary Flood stage is 1130.5 feet.
* The reservoir is forecast to continue rising to near 1131.1 feet by 8 AM
  Saturday and forecast to continue to hold around 1131 feet through Sunday.
  The reservoir is forecast to fall below temporary flood stage after 2 AM
  early Monday morning.
* Impact...While the reservoir pool elevation is forecast to slightly 
  exceed the temporary flood stage of 1130.5 feet...outflows are only
  forecast to reach approximately 3,500 cfs due to current reservoir
  operations. This will cause a significant within bank rise on the 
  Schoharie Creek but will not cause flooding.

&& 
 
                  Fld   Observed              Forecast
                                        2 am    8 am   2 pm   8 pm    2 am
Location         Stg   Stg  Day Time    Sat     Sat    Sat    Sat     Sun
 
Schoharie Creek
  Gilboa Dam    1130.5 1130.6 Fri 9 PM 1130.9 1131.1 1131.1  1130.9  1130.8
 
&& 
 
LAT...LON 4247 7449 4234 7451 4238 7435 4249 7434
                                      

$$
082 
WGUS81 KALY 111225
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
825 AM EDT SAT APR 11 2015

NYC095-120025-
/O.CON.KALY.FL.W.0004.000000T0000Z-150413T1200Z/
/GILN6.1.ER.150410T2337Z.150411T0650Z.150413T0600Z.NO/
825 AM EDT SAT APR 11 2015

The Flood Warning continues for
  The Schoharie Creek At Gilboa Dam.
* Until Monday morning.
* At 7 AM Saturday the stage was 1130.7 feet.
* Temporary Flood stage is 1130.5 feet.
* The reservoir is forecast to continue near the 1130.5 foot flood stage 
  into Sunday. The reservoir is forecast to fall below the temporary flood 
  stage after 2 AM early Monday morning.
* Impact...While the reservoir pool elevation is forecast to slightly 
  exceed the temporary flood stage of 1130.5 feet...outflows are only
  forecast to reach approximately 3,500 cfs due to current reservoir
  operations...but will continue to fall throughout the day. This will 
  cause a significant within bank rise on the Schoharie Creek but will 
  not cause flooding.

&& 
 
                  Fld   Observed              Forecast
                                       8 pm  2 am  8 am  2 pm  8 pm
Location         Stg   Stg  Day Time   Sat   Sun   Sun   Sun   Sun

Schoharie Creek
  Gilboa Dam    1130.5 1130.7 Sat 07 AM  1130.6  1130.6  1130.6  
1130.6  1130.5
 
&& 
 
LAT...LON 4247 7449 4234 7451 4238 7435 4249 7434
                                      

$$
976 
WGUS81 KALY 111536
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1136 AM EDT SAT APR 11 2015

NYC095-120336-
/O.EXT.KALY.FL.W.0004.000000T0000Z-000000T0000Z/
/GILN6.1.ER.150410T2337Z.150411T1800Z.000000T0000Z.NO/
1136 AM EDT SAT APR 11 2015

...Flood Warning now in effect until further notice... 
 
The Flood Warning continues for
  The Schoharie Creek At Gilboa Dam.
* Until further notice.
* At 10 AM Saturday the stage was 1130.6 feet.
* Temporary Flood stage is 1130.5 feet.
* The reservoir is forecast to continue near the 1130.5 foot temporary
  flood stage into Monday. 
* Impact...While the reservoir pool elevation is slightly above the 
  temporary flood stage of 1130.5 feet.  Outflows of around 3,000 cfs are
  occurring due to current reservoir operations...and will continue to fall. 
  This has caused significant within bank rises on the Schoharie Creek but will 
  not cause flooding.

&& 
 
                  Fld   Observed              Forecast
                                      2 pm  8 pm  2 am  8 am  2 pm
Location        Stg   Stg  Day  Time   Sat   Sat   Sun   Sun   Sun

Schoharie Creek
  Gilboa Dam    1130.5 1130.6 Sat 10 AM  1130.8  1130.7  1130.7  
1130.6  1130.6
 
&& 
 
LAT...LON 4247 7449 4234 7451 4238 7435 4249 7434
                                      

$$
278 
WGUS81 KALY 120227
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1027 PM EDT SAT APR 11 2015

NYC095-121427-
/O.CON.KALY.FL.W.0004.000000T0000Z-000000T0000Z/
/GILN6.1.ER.150410T2337Z.150411T0650Z.000000T0000Z.NO/
1027 PM EDT SAT APR 11 2015

The Flood Warning continues for
  The Schoharie Creek At Gilboa Dam.
* Until further notice.
* At 9 PM Saturday the stage was 1130.6 feet.
* Temporary Flood stage is 1130.5 feet.
* Forecast...The reservoir level is expected to remain at or just slighly above
  temporary flood stage until further notice. 
* Impact...The reservoir pool elevation is slightly above the 
  temporary flood stage of 1130.5 feet.  Outflows of around 2,500 cfs are
  occurring due to current reservoir operations...and will continue to fall. 
  This has caused significant within bank rises on the Schoharie Creek but will 
  not cause flooding.

&& 
 
                  Fld   Observed              Forecast
                                        2 am    8 am    2 pm    8 pm    2 am
Location         Stg    Stg   Day Time   Sun     Sun     Sun     Sun     Mon

Schoharie Creek
  Gilboa Dam    1130.5 1130.6 Sat 9 PM 1130.6  1130.5  1130.5  1130.5  1130.5
 
&& 
 
LAT...LON 4247 7449 4234 7451 4238 7435 4249 7434
                                      

$$
020 
WGUS81 KALY 121338
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
938 AM EDT SUN APR 12 2015

NYC095-130138-
/O.CON.KALY.FL.W.0004.000000T0000Z-000000T0000Z/
/GILN6.1.ER.150410T2337Z.150411T0650Z.000000T0000Z.NO/
938 AM EDT SUN APR 12 2015

The Flood Warning continues for
  The Schoharie Creek At Gilboa Dam.
* Until further notice.
* At 9 AM Sunday the stage was 1130.5 feet.
* Temporary Flood stage is 1130.5 feet.
* Forecast...The reservoir level is expected to remain at or just slighly above
  temporary flood stage until further notice. 
* Impact...The reservoir pool elevation is slightly above the 
  temporary flood stage of 1130.5 feet.  Outflows of around 1500 cfs...are
  occurring due to current reservoir operations...and will continue to fall. 
  This has caused significant within bank rises on the Schoharie Creek but will 
  not cause flooding.

&& 
 
                  Fld   Observed              Forecast
                                      2 pm  8 pm  2 am  8 am  2 pm
Location        Stg   Stg  Day  Time   Sun   Sun   Mon   Mon   Mon

Schoharie Creek
  Gilboa Dam    1130.5 1130.2 Sun 09 AM  1130.5  1130.5  1130.5  
1130.5  1130.5
 
&& 
 
LAT...LON 4247 7449 4234 7451 4238 7435 4249 7434
                                      

$$
842 
WGUS81 KALY 130131
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
931 PM EDT SUN APR 12 2015

NYC095-130201-
/O.CAN.KALY.FL.W.0004.000000T0000Z-150413T0131Z/
/GILN6.1.ER.150410T2337Z.150411T0650Z.150411T1730Z.NO/
931 PM EDT SUN APR 12 2015

The Flood Warning is cancelled for
  The Schoharie Creek At Gilboa Dam.
* At 9 PM Sunday the stage was 1130.4 feet.
* Temporary flood stage is 1130.5 feet.
* Impact...The reservoir pool elevation is now just below the 
  temporary flood stage of 1130.5 feet.  Outflows of around 1500 cfs are
  occurring due to current reservoir operations...and will continue to fall. 
  This has caused significant within bank rises on the Schoharie Creek but will 
  not cause flooding.

&& 
 
                  Fld   Observed              Forecast
                                         8 pm    2 am    8 am    2 pm    8 pm
Location         Stg   Stg  Day Time      Sun     Mon     Mon     Mon     Mon

Schoharie Creek
  Gilboa Dam    1130.5 1130.2 Sun 9 PM  1130.3  1130.3  1130.3  1130.3  1130.3
 
&& 
 
LAT...LON 4247 7449 4234 7451 4238 7435 4249 7434
                                      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Apr 10, 2:08 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 10, 2:08 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
208 PM EDT FRI APR 10 2015

.SYNOPSIS...
A WARM FRONT WILL CONTINUE TO MOVE NORTHWARD ACROSS THE REGION
ALONG WITH SHOWERS AND A FEW THUNDERSTORMS. A COLD FRONT WILL MOVE
ACROSS THE REGION LATER THIS AFTERNOON AND EARLY EVENING WITH
MORE SHOWERS AND ISOLATED THUNDERSTORMS. MAINLY DRY AND BRISK
CONDITIONS OPEN THE WEEKEND...WITH JUST A FEW SHOWERS NORTH AND
WEST OF THE CAPITAL REGION. SUNNY AND MILD CONDITIONS ARE THEN
EXPECTED FOR SUNDAY INTO MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
GRADUALLY WARMING UP ACROSS THE AREA. TEMPERATURES RANGE FROM THE
UPPER 30S INTO THE LOWER 50S. COLDEST TEMPERATURES JUST EAST OF
THE HIGHER HIGHER OF SOUTHERN VERMONT INTO THE BERKSHIRES AND IN
PORTION OF THE MOHAWK VALLEY. THE FEW BREAKS IN THE CLOUDS HAVE
FILLED BACK IN.

THE 12Z KALY SOUNDING SHOWS A VERY STRONG LOW-LEVEL PRE WARM
FRONTAL MARINE-LIKE INVERSION IN THE BOUNDARY LAYER /H925-H850/.
THIS LID WILL LIKELY ERODE WITH THE WARM FRONTAL PASSAGE THIS
AFTERNOON...AND THEN THE COLD FRONT MOVING TOWARD WRN NY WILL
QUICKLY FOLLOW.

SHOWERS AND SOME EMBEDDED THUNDERSTORMS WILL PRECEDE AND ACCOMPANY
THE COLD FRONT AS IT TRACKS EASTWARD LATER THIS AFTERNOON. AT THIS
TIME...IT APPEARS THAT INSTABILITY SHOULD REMAIN RATHER WEAK...AND
ALSO THE STRONGER UPPER LEVEL DYNAMICS PASS MAINLY TO OUR N AND W.
HIGHER RES MODELS SUGGEST THAT AREAL COVERAGE OF SHOWERS/THUNDERSTORMS
WITH THE COLD FRONT REMAINS GENERALLY ISOLATED TO SCATTERED. WILL
INDICATE MAINLY HIGH CHC POPS FOR THIS AFTERNOON...WITH SOME AREAS
OF LIKELY POPS ACROSS SOUTHERN AREAS...AS WELL AS ACROSS THE
WESTERN ADIRONDACKS.

ONLY MINOR ADJUSTMENTS TO MAX TEMPS WITHHI9GHS EXPECTED TO BE
MAINLY IN THE 50S.

WINDS WILL REMAIN BRISK FROM THE SOUTH TO SOUTHEAST INTO THE
EARLY PM AT 15-25 MPH...ESP ACROSS HIGHER ELEVATIONS OF THE
TACONICS/GREENS AND BERKSHIRES. WINDS WILL BECOME SOUTH TO
SOUTHWEST AT SIMILAR SPEEDS THIS AFTERNOON. AS THE FRONT
PASSES...EVEN STRONGER WIND GUSTS WILL BE POSSIBLE...ESP ACROSS
THE WESTERN ADIRONDACKS WHERE SOME GUSTS OF 35-45 MPH COULD OCCUR.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
TONIGHT...EVENING SHOWERS WILL REMAIN POSSIBLE FOR AREAS NEAR AND
E OF THE HUDSON RIVER VALLEY. SKIES SHOULD THEN BECOME CLEAR TO
PARTLY CLOUDY...BEFORE CLOUDS AND SOME RAIN/SNOW SHOWERS INCREASE
ACROSS THE WESTERN ADIRONDACKS AS THE MAIN UPPER LEVEL TROUGH
APPROACHES. SOME LIGHT SNOWFALL ACCUMS OF AN INCH OR LESS WILL BE
POSSIBLE IN THESE AREAS. MIN TEMPS SHOULD FALL INTO THE 30S TO
LOWER 40S.

SATURDAY...THE AFOREMENTIONED UPPER LEVEL TROUGH WILL MOVE ACROSS
THE REGION IN THE MORNING. THIS WILL BRING A PERIOD OF
CLOUDS...AND ISOLATED TO SCATTERED SHOWERS OF RAIN/SNOW...MAINLY
ACROSS THE ADIRONDACKS...MOHAWK VALLEY...UPPER HUDSON VALLEY AND
SOUTHERN VT. SHOWERS SHOULD DECREASE IN AREAL COVERAGE IN THE
AFTERNOON AS THE TROUGH PASSES. HOWEVER...WINDS WILL REMAIN RATHER
STRONG THROUGH SATURDAY AS DEEP MIXING OCCURS. EXPECT WIND GUSTS
TO REACH 35-45 MPH IN MANY AREAS FROM LATE MORNING INTO THE
AFTERNOON...STRONGEST IN CLOSE PROXIMITY TO THE MOHAWK RIVER
VALLEY/CAPITAL REGION AND BERKSHIRES. MAX TEMPS SHOULD REACH THE
LOWER/MID 50S IN VALLEYS...AND 40S ACROSS HIGHER
TERRAIN...ALTHOUGH SOME OF THE HIGHER PEAKS OF THE SOUTHERN
ADIRONDACKS AND SOUTHERN VT MAY ONLY REACH THE 30S.

SAT NT-SUNDAY...HIGH PRESSURE BUILDS IN FROM THE
SOUTHWEST...ALLOWING FOR MAINLY CLEAR SKIES SAT NT...AND SUNNY
SKIES ON SUNDAY. SAT NT/SUN AM MINS WILL BE RATHER
COOL...GENERALLY IN THE 20S TO LOWER 30S. SUN AFTERNOON MAXES
SHOULD BE QUITE MILD WITH LIGHT WINDS...WITH LOWER/MID 60S IN
VALLEYS AND MAINLY 50S ACROSS HIGHER ELEVATIONS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
WE BEGIN THIS LONG TERM PORTION OF THE FORECAST UNDER TRANQUIL
CONDITIONS AS SURFACE HIGH SLIDES OFF THE MIDDLE ATLANTIC COAST
SUNDAY NIGHT.  THIS WILL KEEP SKIES MOSTLY CLEAR WITH NEAR
SEASONABLE TEMPERATURES.

MEANWHILE...RATHER STRONG AND FAST MOVING PACIFIC ENERGY COMES
ASHORE ACROSS THE PACIFIC NORTHWEST AND EJECTS OUT ONTO THE NORTHERN
PLAINS.  AS THE SURFACE HIGH SLIDES WELL OFFSHORE...THE RETURN FLOW
COMBINING WITH THE AFOREMENTIONED PACIFIC ENERGY WILL ALLOW DEEPER
MOISTURE TRANSPORT FROM THE GULF TO BECOME ENTRAINED ACROSS THE
MISSISSIPPI RIVER VALLEY FOR EARLY NEXT WEEK.  THE IMPACT FOR OUR
REGION WILL BE AN INCREASE IN CLOUD COVERAGE THROUGH MONDAY WITH THE
CHANCE OF SHOWERS ARRIVING MONDAY NIGHT WITH THE FRONTAL BOUNDARY.
QPF FROM THE GLOBAL MODELS CONTINUE TO SHOW TRENDS OF A BIT HIGHER
AMOUNTS.

IN THE WAKE OF THE FROPA...IMPROVING CONDITIONS EXPECTED THROUGH THE
DAY TUESDAY.  HOWEVER..CYCLONIC FLOW ALOFT MAY KEEP CLOUDS AND
ISOLATED SHOWERS ACROSS THE TERRAIN.  TEMPERATURES WILL BE
SEASONABLE COOL WITH MAINLY 50S AND LOWER 60S EXPECTED.

TUESDAY NIGHT INTO THURSDAY...HIGH PRESSURE FROM THE SURFACE TO
ALOFT WILL NOT ONLY KEEP OUR WEATHER TRANQUIL...BUT WITH THERMAL
PROFILES MODERATING AND MID APRIL SUNSHINE IT WILL FEEL MORE LIKE
SPRING THROUGH THE MID WEEK PERIOD.  AVERAGE HIGHS CLIMB WELL INTO
THE 60S FOR VALLEY LOCATIONS AND PERHAPS NEAR 70F WITH FAVORABLE
DOWNSLOPING WITHIN THE DEVELOPING SOUTHWEST FLOW REGIME AND
OVERNIGHT LOWS FROM THE 30S ACROSS THE TERRAIN TO 40S ELSEWHERE.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
AN OCCLUDED FRONT WILL MOVE ACROSS ERN NY AND WRN NEW ENGLAND
THIS AFTERNOON INTO THE EARLY EVENING WITH SOME SHOWERS AND
ISOLATED THUNDERSTORMS. AN UPPER LEVEL DISTURBANCE WILL MOVE
THROUGH OVERNIGHT INTO TOMORROW MORNING WITH SOME SCT SHOWERS
MAINLY NORTH AND WEST OF THE HUDSON RIVER VALLEY. HIGH PRESSURE
WILL GRADUALLY RIDGE IN FROM THE OHIO VALLEY TOMORROW NIGHT WITH
DECREASING WINDS.

CONDITIONS RANGE FROM LIFR/IFR AT KPOU/KPSF TO LOW MVFR AT
KALB/KGFL WITH AN APPROACHING BAND OF SHOWERS AND ISOLATED
THUNDERSTORMS.  EXPECT CONDITIONS TO REMAIN IN IFR/LOW MVFR
RANGES PRIOR TO 00Z/SAT...BEFORE AN IMPROVEMENT TO HIGH MVFR CIGS
AND VFR LEVELS.

THE CIGS/VSBYS WILL INCREASE TO VFR LEVELS IN THE WAKE OF THE
FRONTAL BOUNDARY BTWN 00Z-04Z/SAT. THE POST FRONTAL WINDS WILL
INCREASE DUE TO THE STRENGTHENING SFC PRESSURE GRADIENT WITH THE
DEPARTING CYCLONE INTO ERN QUEBEC...AND HIGH PRESSURE OVER THE
MIDWEST AND OHIO VALLEY.

THE WINDS WILL VEER FROM THE S TO SW AT 10-15 KTS WITH SOME GUSTS
IN THE 20-25 KT RANGE BTWN 18Z-00Z/SAT. THE WINDS WILL SHIFT TO SW
TO W AT 10-20 KTS WITH SOME GUSTS AROUND 25 KTS AT KALB/KPSF
AROUND MIDNIGHT. THE WINDS WILL CONTINUE FROM THE WEST AT 10-18
KTS AFTER 14Z/SAT WITH SOME GUSTS AROUND 30 KTS AT KPSF/KALB.

OUTLOOK...

SAT-PM-SAT NIGHT: LOW OPERATIONAL IMPACT. BREEZY NO SIG WX.
SUNDAY: NO OPERATIONAL IMPACT. NO SIG WX. SUNDAY NIGHT: NO
OPERATIONAL IMPACT. NO SIG WX.
MONDAY: NO OPERATIONAL IMPACT. NO SIG WX.
MONDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
TUESDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.

&&

.FIRE WEATHER...
NO FIRE WEATHER CONCERNS ANTICIPATED THROUGH TODAY DUE TO
EXPECTED WET AND UNSETTLED CONDITIONS AND MAINLY COOL WEATHER.

A WARM FRONT WILL MOVE NORTHWARD ACROSS THE REGION THIS
MORNING...BRINGING RAIN AND A FEW THUNDERSTORMS. A MILDER AIR MASS
WILL BRIEFLY BUILD IN FOR THIS AFTERNOON...BEFORE A COLD FRONT MOVES
ACROSS THE REGION LATER THIS AFTERNOON AND EARLY EVENING WITH MORE
SHOWERS AND ISOLATED THUNDERSTORMS.  MAINLY DRY AND BRISK CONDITIONS
OPEN THE WEEKEND...WITH JUST A FEW SHOWERS NORTH AND WEST OF THE
CAPITAL REGION. SUNNY AND MILD CONDITIONS ARE THEN EXPECTED FOR
SUNDAY.

&&

.HYDROLOGY...
A WARM FRONT WILL LIFT NORTHWARD ACROSS THE REGION TODAY...BEFORE
A COLD FRONT MOVES ACROSS FROM THE WEST THIS AFTERNOON AND
EVENING. PERIODS OF RAIN...ALONG WITH A FEW THUNDERSTORMS...WILL
OCCUR WITH THESE FEATURES TODAY.

RAINFALL AMTS OVERNIGHT GENERALLY RANGED FROM ONE QUARTER TO ONE
HALF INCH. ANOTHER ONE TENTH TO ONE QUARTER INCH OF RAINFALL IS
EXPECTED THROUGH TODAY. THE LATEST MMEFS /ENSEMBLE GUIDANCE/
INDICATES RIVER LEVELS WILL RISE BY EARLY IN THE WEEKEND...WITH
SEVERAL POINTS POTENTIALLY APPROACHING ACTION STAGE. THE ONLY
POINT THAT MAY REACH MINOR FLOOD STAGE IS GILBOA. WE WILL CONTINUE
TO WATCH THE POTENTIAL FOR RIVER RISES OVER THE NEXT DAY OR TWO.
WIDESPREAD FLOODING IS NOT EXPECTED AT THIS TIME...BUT SIGNIFICANT
WITHIN BANK RISES ARE POSSIBLE.

COOLER AND DRIER WEATHER RETURNS ON SATURDAY...ALTHOUGH A FEW
PASSING RAIN OR SNOW SHOWERS WILL BE POSSIBLE PRODUCING QPF OF
LESS THAN ONE TENTH OF AN INCH.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR
WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...KL/WASULA
NEAR TERM...IAA/KL/WASULA
SHORT TERM...KL
LONG TERM...BGM
AVIATION...WASULA
FIRE WEATHER...KL/BGM/WASULA
HYDROLOGY...KL/BGM/WASULA
Hazardous weather outlook, Apr 10, 6:11 AM EDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
611 AM EDT FRI APR 10 2015

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-111100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
611 AM EDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE OF NON SEVERE THUNDERSTORMS TODAY...AS A
WARM FRONT...FOLLOWED BY A COLD FRONT MOVE ACROSS THE REGION. ANY
THUNDERSTORMS WOULD MOVE FROM THE WEST SOUTHWEST...TOWARD THE EAST
NORTHEAST AT 35 TO 45 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in New York, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.